Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Voblyi, Vitalii Antonievich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 37
Presentations: 1

Number of views:
This page:746
Abstract pages:6732
Full texts:2112
References:638
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person25430
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242347

Publications in Math-Net.Ru
2021
1. V. A. Voblyi, “On the enumeration of labeled series-parallel $k$-cyclic $2$-connected graphs”, Diskretn. Anal. Issled. Oper., 28:1 (2021),  5–14  mathnet; J. Appl. Industr. Math., 15:1 (2021), 169–174  scopus
2. V. A. Voblyi, “Enumeration of labeled nonplanar pentacyclic blocks”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 193 (2021),  28–32  mathnet
3. V. A. Voblyi, “Refinement of the Asymptotics of the Number of Labeled Series-Parallel Graphs”, Mat. Zametki, 109:6 (2021),  944–947  mathnet; Math. Notes, 109:6 (2021), 986–989  isi  scopus
2020
4. V. A. Voblyi, “On the number of labeled outerplanar $k$-cyclic bridgeless graphs”, Diskretn. Anal. Issled. Oper., 27:1 (2020),  5–16  mathnet; J. Appl. Industr. Math., 14:1 (2020), 205–211  scopus
5. V. A. Voblyi, “On an approach to enumeration of labeled connected graphs: A review”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 188 (2020),  106–118  mathnet
6. V. A. Voblyi, “Asymptotical enumeration of labeled series-parallel tetracyclic graphs”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 187 (2020),  31–35  mathnet
7. V. A. Voblyi, “A new formula for the number of labeled series-parallel graphs”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 182 (2020),  10–13  mathnet
8. V. A. Voblyi, “Enumeration of labeled series-parallel tricyclic graphs”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 177 (2020),  132–136  mathnet
9. V. A. Voblyi, “An Explicit Formula for the Number of Labeled Series-Parallel $k$-Cyclic Blocks”, Mat. Zametki, 108:4 (2020),  622–624  mathnet  elib; Math. Notes, 108:4 (2020), 608–610  isi  scopus
10. V. A. Voblyi, “On the Asymptotic Enumeration of Labeled Connected $k$-Cyclic Graphs without Bridges”, Mat. Zametki, 107:2 (2020),  304–306  mathnet  mathscinet  elib; Math. Notes, 107:2 (2020), 350–352  isi  scopus
11. V. A. Voblyi, “Enumeration of labeled Eulerian pentacyclic graphs”, Prikl. Diskr. Mat., 2020, 50,  87–92  mathnet
12. V. A. Voblyi, “The number of labeled tetracyclic series-parallel blocks”, Prikl. Diskr. Mat., 2020, 47,  57–61  mathnet
2019
13. V. A. Voblyi, “The second Riddel relation and its consequences”, Diskretn. Anal. Issled. Oper., 26:1 (2019),  20–32  mathnet; J. Appl. Industr. Math., 13:1 (2019), 168–174  scopus
2018
14. V. A. Voblyi, “The Number of Labeled Outerplanar $k$-Cyclic Graphs”, Mat. Zametki, 103:5 (2018),  657–666  mathnet  mathscinet  elib; Math. Notes, 103:5 (2018), 694–702  isi  scopus
2017
15. V. A. Voblyi, A. K. Meleshko, “Enumeration of labeled outerplanar bicyclic and tricyclic graphs”, Diskretn. Anal. Issled. Oper., 24:2 (2017),  18–31  mathnet  elib; J. Appl. Industr. Math., 11:2 (2017), 296–303  scopus
16. V. A. Voblyi, “Enumeration of Labeled Geodetic Graphs with Small Cyclomatic Number”, Mat. Zametki, 101:5 (2017),  684–689  mathnet  mathscinet  elib; Math. Notes, 101:5 (2017), 790–794  isi  scopus
17. V. A. Voblyi, “On the number of spanning trees in labeled cactus”, Prikl. Diskr. Mat. Suppl., 2017, 10,  139–140  mathnet
2016
18. V. A. Voblyi, “Enumeration of labeled connected graphs with given order and number of edges”, Diskretn. Anal. Issled. Oper., 23:2 (2016),  5–20  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:2 (2016), 302–310  scopus
19. V. A. Voblyi, “On the number of labeled outerplanar $k$-cycle blocks”, Diskr. Mat., 28:3 (2016),  26–27  mathnet  mathscinet  elib; Discrete Math. Appl., 27:6 (2017), 403–404  isi  scopus
20. V. A. Voblyi, A. K. Meleshko, “Enumeration of labelled flower wheel graphs”, Prikl. Diskr. Mat. Suppl., 2016, 9,  109–110  mathnet
2015
21. V. A. Voblyi, “On the asymptotics of the number of repetition-free Boolean functions in the basis $\{&,\lor,\oplus,\lnot\}$”, Diskr. Mat., 27:3 (2015),  158–159  mathnet  mathscinet  elib; Discrete Math. Appl., 27:1 (2017), 55–56  isi
22. V. A. Voblyi, “Enumeration of Labeled Geodetic Planar Graphs”, Mat. Zametki, 97:3 (2015),  336–341  mathnet  mathscinet  zmath  elib; Math. Notes, 97:3 (2015), 321–325  isi  scopus
2014
23. V. A. Voblyi, A. K. Meleshko, “Enumeration of labeled Eulerian tetracyclic graphs”, Diskretn. Anal. Issled. Oper., 21:5 (2014),  17–22  mathnet  mathscinet
24. V. A. Voblyi, A. K. Meleshko, “The number of labeled block-cactus graphs”, Diskretn. Anal. Issled. Oper., 21:2 (2014),  24–32  mathnet  mathscinet; J. Appl. Industr. Math., 8:3 (2014), 422–427
2012
25. V. A. Voblyi, “A formula for the number of labeled connected graphs”, Diskretn. Anal. Issled. Oper., 19:4 (2012),  48–59  mathnet  mathscinet
26. V. A. Voblyi, “Enumeration of Labeled Bicyclic and Tricyclic Eulerian Graphs”, Mat. Zametki, 92:5 (2012),  678–683  mathnet  mathscinet  zmath  elib; Math. Notes, 92:5 (2012), 619–623  isi  elib  scopus
27. V. A. Voblyi, “Enumeration of Labeled Connected Bicyclic and Tricyclic Graphs without Bridges”, Mat. Zametki, 91:2 (2012),  308–311  mathnet  mathscinet  elib; Math. Notes, 91:2 (2012), 293–297  isi  elib  scopus
2010
28. V. A. Voblyi, “The asymptotics of the number of repetition-free Boolean functions in the basis $B_1$”, Diskr. Mat., 22:4 (2010),  156–157  mathnet  mathscinet  elib; Discrete Math. Appl., 20:5-6 (2010), 707–708  scopus
2008
29. V. A. Voblyi, “A simple upper bound for the number of spanning trees of regular graphs”, Diskr. Mat., 20:3 (2008),  47–50  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:4 (2008), 363–366  scopus
30. V. A. Voblyi, “On enumeration of labelled connected graphs by the number of cutpoints”, Diskr. Mat., 20:1 (2008),  52–63  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:1 (2008), 57–69  scopus
31. V. A. Voblyi, “Simplification of Formulas for the Number of Maps on Surfaces”, Mat. Zametki, 83:1 (2008),  14–23  mathnet  mathscinet  zmath; Math. Notes, 83:1 (2008), 14–22  isi  scopus
2001
32. V. A. Voblyi, “Some necessary conditions for a polynomial to be chromatic”, Diskr. Mat., 13:1 (2001),  73–77  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:1 (2003), 105–110
1998
33. G. N. Bagaev, V. A. Voblyi, “The shrinking-and-expanding method for the graph enumeration”, Diskr. Mat., 10:4 (1998),  82–87  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:5 (1998), 493–498
1991
34. V. A. Voblyi, “Enumeration of labeled, connected, homeomorphically irreducible graphs”, Mat. Zametki, 49:3 (1991),  12–22  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 237–244  isi
1987
35. V. A. Voblyi, “Wright and Stepanov–Wright coefficients”, Mat. Zametki, 42:6 (1987),  854–862  mathnet  mathscinet  zmath; Math. Notes, 42:6 (1987), 969–974  isi
1977
36. V. A. Voblyi, “Asymptotic formulas for the enumerator of trees with a given number of hanging or internal vertices”, Mat. Zametki, 21:1 (1977),  65–70  mathnet  mathscinet  zmath; Math. Notes, 21:1 (1977), 36–39
1970
37. V. A. Voblyi, “A condition for the asymptotic stability of a linear homogeneous system whose principal part is a Jordan matrix”, Mat. Zametki, 8:6 (1970),  761–772  mathnet  mathscinet  zmath; Math. Notes, 8:6 (1970), 900–906

2014
38. V. A. Voblyi, A. K. Meleshko, “Letter to the Editor”, Diskretn. Anal. Issled. Oper., 21:5 (2014),  95  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Enumeration of labeled Eulerian cacti without triangles. On enumeration of labeled series–parallel tricyclic blocks
V. A. Voblyi, A. K. Meleshko
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 16:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021